The Michigan Mathematical Journal

Ambiguous points of a function harmonic inside a sphere.

F. Bagemihl

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 4, Issue 2 (1957), 153-154.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028989005

Digital Object Identifier
doi:10.1307/mmj/1028989005

Mathematical Reviews number (MathSciNet)
MR0093750

Zentralblatt MATH identifier
0080.08404

Subjects
Primary: 54.00

Citation

Bagemihl, F. Ambiguous points of a function harmonic inside a sphere. Michigan Math. J. 4 (1957), no. 2, 153--154. doi:10.1307/mmj/1028989005. https://projecteuclid.org/euclid.mmj/1028989005


Export citation